advertisement
Question
Posted by: Kris | 2009-02-18

Pain in lower left abdomen

Message:
Hi i was wondering if this could possibly have anything to do with my ovaries. Its a dull pain not severe but has been coming and going for the past 3 days. I have recently stopped my depo shots and went onto Melodene.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kris
It could be signs of an urine tract infection or infection in the womb - it could also be the effect of the added esterogen in the Melodene. Rather let your doctor have a look if it persists
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement